MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/opto.s210877

Медицинская библиотека · Clinical optometry · 2019

Central serous chorioretinopathy following ingestion of sildenafil citrate.

Mohammadpour Mehrdad, Khodaparast Mehdi, Khorrami-Nejad Masoud

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

We report a case of a 35-year-old man who presented with headache followed by decreased vision, metamorphopsia, and altered color perception in his left eye, after repeated intake of sildenafil citrate (four times; 100 mg) in a limited period (3 days).

METHODS

On the first ocular examination, best-corrected distance visual acuity (CDVA) was 20/80 in his left eye and 20/20 in his right eye. On fundus examination, loss of foveal reflex and serous retinal detachment in the foveal region were detected. Fluorescein angiography of the left eye was compatible with a leakage area with determined borders. The patient was advised to stop sildenafil intake.

RESULTS

After 4 weeks, CDVA increased to 20/25, and the fundus examination revealed significant improvement of the macular edema. Optical coherence tomography showed increased foveal thickness to 350 μm.

CONCLUSION

Advising patients with central serous chorioretinopathy to stop sildenafil intake should be considered.

Для цитирования: Mohammadpour Mehrdad, Khodaparast Mehdi, Khorrami-Nejad Masoud. Central serous chorioretinopathy following ingestion of sildenafil citrate.. Clinical optometry. 2019. DOI: 10.2147/opto.s210877.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.